MathSciNet Relay Station
MathSciNet bibliographic data
MR1880826 (2002k:11208) 11R42 (11R27 11R33)
Popescu, Cristian D. Base change for Stark-type conjectures "over $\Bbb Z$''. J. Reine Angew. Math. 542 (2002), 85–111.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement